Please use this identifier to cite or link to this item:
Title: Individual risk and Lebesgue extension without aggregate uncertainty
Authors: Sun, Y. 
Zhang, Y.
Keywords: Exact law of large numbers
Fubini extension
Lebesgue measure
No aggregate uncertainty
Issue Date: 2009
Citation: Sun, Y., Zhang, Y. (2009). Individual risk and Lebesgue extension without aggregate uncertainty. Journal of Economic Theory 144 (1) : 432-443. ScholarBank@NUS Repository.
Abstract: Many economic models include random shocks imposed on a large number (continuum) of economic agents with individual risk. In this context, an exact law of large numbers and its converse is presented in [Y.N. Sun, The exact law of large numbers via Fubini extension and characterization of insurable risks, J. Econ. Theory 126 (2006) 31-69] to characterize the cancellation of individual risk via aggregation. However, it is well known that the Lebesgue unit interval is not suitable for modeling a continuum of agents in the particular setting. The purpose of this paper is to show that an extension of the Lebesgue unit interval does work well as an agent space with various desirable properties associated with individual risk.©2008 Elsevier Inc. All rights reserved.
Source Title: Journal of Economic Theory
ISSN: 00220531
DOI: 10.1016/j.jet.2008.05.001
Appears in Collections:Staff Publications

Show full item record
Files in This Item:
There are no files associated with this item.

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.